Could Botox/Dysport for crow’s feet make my eyes look worse?
It all depends on how the Botox/Dysport was done, how much was done and what is causing your crow’s feet!
Using Botox/Dysport if you’re under 40
If you’re under 40, if the right amount of fillert is injected, it will make the eyes look more open and more relaxed and lines less obvious.
Using Botox/Dysport if you are over 40
If you are over 40, crow’s feet are often linked to loss of volume in the supporting fat pads and skin underneath the crow’s feet and around the eyes in general. Also it can be due to sun damage that damages the collagen and elastic fibers there.
It’s important to really analyze what the problem actually is. And THEN, it’s always possible that the filler was injected too low, too much, caused an eyebrow droop etc.
Read more about crow’s feet and eye issues in my in-depth article on the topic. It will help you! 🙂